# SDR DXTA2023051786340

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N109QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9589
- Aircraft time: 8,135 hours, 3,609 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR HAND RAIL: WHILE RETRACTING THE STAIRS, THE UPPER RAILING ELBOW JOINT ON THE FORWARD SIDE OF THE DOOR BROKE LOOSE. //SIGNOFF// REPAIRED UPPER RAILING ELBOW JOINT I.A.W GLOBAL 5000 AMM 52-11-2. OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
